skip to main content
Lingue:

Risutati 1 - 10 di 192  per Tutte le collezioni

Risultati 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Addition theorems : the addition theorems of group theory and number theory

Mann, Henry B.

New York : Interscience ; 1965

Disponibile in Bib. Stroffolini - Dip. Fisica  Copia prestabile  39NAP_INST:21107910070003321 (e in altre biblioteche/più copie)()

2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Note on Balanced Incomplete Block Designs

Mann, Henry B.

The Annals of Mathematical Statistics, 1 April 1969, Vol.40(2), pp.679-680

Accesso online

Vedi tutte le versioni
3
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Nonparametric Tests Against Trend

Mann, Henry B.

Econometrica, 1 July 1945, Vol.13(3), pp.245-259 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

An addition theorem for the elementary Abelian group of type ( p, p )

Mann, Henry ; Fou Wou, Ying

Monatshefte für Mathematik, 1986, Vol.102(4), pp.273-308 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On the number of integers in the sum of two sets of positive integers.

Mann, Henry B.

Pacific J. Math. 1, no. 2 (1951), 249-253 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

An inequality suggested by the theory of statistical inference

Mann, Henry B.

Illinois J. Math. 6, iss. 1 (1962), 131-136 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On orthogonal Latin squares

Henry B. Mann

Bulletin of the American Mathematical Society, 1944, Vol.50, pp.249-257 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On linear relations between roots of unity

Mann, Henry B.

Mathematika, December 1965, Vol.12(2), pp.107-117 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
9
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On certain systems which are almost groups

Henry B. Mann

Bulletin of the American Mathematical Society, 1944, Vol.50, pp.879-881 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
10
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Introduction to the Theory of Stochastic Processes Depending on a Continuous Parameter

Mann, Henry B.

Physics Today, May 1953, Vol.6(5), pp.19-19 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni

Risutati 1 - 10 di 192  per Tutte le collezioni

Risultati 1 2 3 4 5 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i miei risultati

  1.   

Anno 

Da A
  1. Prima1961 
  2. 1961a1971 
  3. 1972a1990 
  4. 1991a2004 
  5. Dopo 2004 
  6. Altre opzioni open sub menu

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

da questo autore/creatore:

  1. Aoun, S.
  2. Adragna, P.
  3. Auge, E.
  4. Adomeit, S.
  5. Abolins, M.

Ricerca in corso nelle risorse remote ...